# SDR IPXA11566584

- Difficulty date: April 14, 2011
- Submitted: May 13, 2011
- Operation: Air carrier
- Aircraft: N441UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 27386
- Aircraft time: 19,435 hours, 12,604 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 247-270
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3, CONTROL CABIN FLOOR AROUND F/O INBD AFT SEAT TRACK, FLOOR  IS CORRODED IN SEVERAL PLACES, MARKED.  BLENDED AREAS AND ACCOMPLISHED REPAIR IAW EA 110389 IR.
